Existence Results for Solutions of Integral Boundary Value Problems on Time Scales
Articles > Article · 2013
Authors: Erbil ÇETİN, Fatma Serap TOPAL
Abstract and Applied Analysis, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 2013, pp 1-7
DOI: 10.1155/2013/708734
Summary
This paper deals with the existence of solutions for integral boundary value problems (IBVPs) on time scales. We provide sufficient conditions for the existence of solutions by using Schauder fixed point theorem in a cone. Existence result for this problem is also given by the method of upper and lower solutions.